# SDR USAA030050

- Difficulty date: May 6, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORRODED 1 INCH AREA AND .5 INCH AREA, AROUND FASTENER, BL 0 STATION 1016 RADIAL STIFFENER.  CORROSION LEVEL 1.  REMOVED DAMAGED END OF STIFFENER, INSTALLED NEW SECTION AND SPLICE PER BOEING DRAWING 65C28106.  (M)
